# SDR FDEA201001080047

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WTB FAIRING EDGE SEALENT AREA APPROX FS 760 TO 780, BTW S-19L TO S-18L HAS MULTIPLE GOUGES AND SCRATCH DAMAGE AREAS THAT ARE GREATER THAN 10" IN LENGTH AND IS WITHIN THE "20X" DAMAGE AREA OF FASTENER.  AREA IS OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL II.
